# SDR CALA2018092801999

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 63,799 hours, 26,776 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Part number: D5311423620191
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT FRAME 20 STOP FITTING NO. 1 LOWER INBOARD HOLE IS CRACKED IN WEB & IN INTERCOCSTAL FITTING AT 6 O''CLOCK AD 2017-2 2-03 ON HAECO LCQ REF 9290062 SPEC A3NB-53-4-6304 GENERATED BY V 061633 REPAIRED PER EC/RA 5311-02017 R-1 DOOR FR20 #1HOLE. ACCOMPLISH I NITIAL INSPECTION PER ECRA PART 2 ON OR BEFORE 39,876 FC. REPEAT INSP INTERVALS NOT TO EXCEED 13,100 FC THEREAFTER. ADD EMP:V052020 APPROVED TO CARRY PER ECRA 5311-02017. ACCOMPLISH INITIAL INSPECTION PER PART 2 OF ECRA 5311-02017 ON OR BEFORE THE A/C REACHES 29876 TOTAL F/CS.  ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 13100 F/C''S THEREAFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT THE CORRECTIVE ACTION ABOVE SHOULD SAY REPAIRED PER ECRA 5311- 02017 R-1 DOOR FRAME 20 #1 FITTING HOLE #3. TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED RECORDS UPDATE INIT: 39,876 TAFC WILL AUTO-ITO TO RIR (-0839) RIR: 13,100 FC THEREAFTER....LT/N081629
